# SDR JJBA20221129028

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 38,157 hours, 24,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. SERVICE DOOR EMERGENCY LIGHT CONTACT SOLDER DEFORMED, ADDED SOLDER. OPS CHECK GOOD
